# SDR CA970612010

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa R280079
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 81888
- Condition: Broken
- Location: #8 Cylinder
- Part time: 746 hours
- Component: Pwa, 84898
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE WAS SHUTDOWN IN FLIGHT DUE TO ROUGH RUNNING ENGINE. POST FLIGHT INSPECTION FOUND THE #8 CYLINDER PISTON BROKEN. THE SUBMITTER SUGGESTS THAT A HYDRAULIC LOCK PREVIOUSLY MAY HAVE CONTRIBUTED TO THIS FAILURE.
